# SDR SWAA2013080718941

- Difficulty date: August 5, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 14,881 hours, 8,613 cycles
- Engine: Cfmint CFM567B243
- Engine time: 14,871 hours, 8,606 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 803327
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUT DOWN  DIVERSION DECLARED EMERGENCY IN CRUISE NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  WE FOLLOWED QRH & SHUTDOWN THE ENGINE.  R&R NR 1 ENGINE IAW  MT.
